A Non-Self-Adjoint Problem in Heat Conduction

[+] Author and Article Information
D. Ramkrishna

School of Chemical Engineering, Purdue University, West Lafayette, Ind. 47907

N. R. Amundson

Department of Chemical Engineering, University of Houston, Houston, Texas 77004

J. Heat Transfer 104(1), 185-190 (Feb 01, 1982) (6 pages) doi:10.1115/1.3245048 History: Received June 15, 1981; Online October 20, 2009


A non-self-adjoint heat conduction problem is solved by an expansion in terms of the root vectors of the conduction operator and its adjoint using their biorthogonality properties. The completeness of the root vectors follows from the fact that the non-self-adjoint boundary conditions satisfy a regularity condition, which is sufficient to guarantee it.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In